Alert archive / Minnesota / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 98, NWS Twin Cities, MN

July 15, 2024Kandiyohi County, Renville County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 15, 2024, 7:39 AM CDT for Kandiyohi County, Renville County, Minnesota. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2024, 7:39 AM CDT (12:39 UTC)
Expired
Jul 15, 2024, 8:30 AM CDT
In force
51 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Damage threat
Considerable
Hail
2.5 in
Wind
70.0 mph

Counties Kandiyohi County, MN, Renville County, MN

What was reported inside it

TimeReportWhereRemark
Jul 15, 7:58 AM CDTTSTM WND GST 632 Wnw Olivia, MNAWOS station KOVL Olivia AP.
Jul 15, 8:00 AM CDTTSTM WND DMGOlivia, MNTrees down. Railroad crossing arm damaged.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 0.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2024-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1031 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2024-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1031 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1142 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

932 
WUUS53 KMPX 151239
SVRMPX
MNC067-129-151330-
/O.NEW.KMPX.SV.W.0098.240715T1239Z-240715T1330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
739 AM CDT Mon Jul 15 2024

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  South central Kandiyohi County in central Minnesota...
  Northeastern Renville County in central Minnesota...

* Until 830 AM CDT.

* At 739 AM CDT, a severe thunderstorm was located over Prinsburg, or
  15 miles south of Willmar, moving southeast at 35 mph.

  HAZARD...Tennis ball size hail and 70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* This severe thunderstorm will be near...
  Olivia around 755 AM CDT.
  Bird Island around 800 AM CDT.

Other locations impacted by this severe thunderstorm include Bechyn,
Blomkest, and Danube.

This includes the following highways...
 U.S. Highway 212 between mile markers 68 and 94.
 U.S. Highway 71 between mile markers 87 and 112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4485 9524 4500 9500 4477 9459 4457 9495
TIME...MOT...LOC 1239Z 311DEG 31KT 4492 9516 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

MPG
3 follow-up statements
154 
WWUS53 KMPX 151302
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
802 AM CDT Mon Jul 15 2024

MNC067-151311-
/O.CAN.KMPX.SV.W.0098.000000T0000Z-240715T1330Z/
Kandiyohi MN-
802 AM CDT Mon Jul 15 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KANDIYOHI COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 4479 9515 4490 9498 4490 9490 4489 9481
      4477 9459 4457 9495
TIME...MOT...LOC 1301Z 311DEG 31KT 4480 9496 

$$

MNC129-151330-
/O.CON.KMPX.SV.W.0098.000000T0000Z-240715T1330Z/
Renville MN-
802 AM CDT Mon Jul 15 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR NORTHEASTERN RENVILLE COUNTY...

At 801 AM CDT, a severe thunderstorm was located over Olivia, or 19
miles northeast of Redwood Falls, moving southeast at 35 mph.

HAZARD...Tennis ball size hail and 70 mph wind gusts.

SOURCE...Trained weather spotters. At 758 AM, a 63 mph wind gust was 
         measured at Olivia.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

This severe storm will be near...
  Bird Island around 805 AM CDT.

Other locations impacted by this severe thunderstorm include Danube.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4479 9515 4490 9498 4490 9490 4489 9481
      4477 9459 4457 9495
TIME...MOT...LOC 1301Z 311DEG 31KT 4480 9496 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

MPG
114 
WWUS53 KMPX 151312
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
812 AM CDT Mon Jul 15 2024

MNC129-151330-
/O.CON.KMPX.SV.W.0098.000000T0000Z-240715T1330Z/
Renville MN-
812 AM CDT Mon Jul 15 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR NORTHEASTERN RENVILLE COUNTY...

At 812 AM CDT, a severe thunderstorm was located near Hector, or 21
miles northeast of Redwood Falls, moving southeast at 40 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Trained weather spotters. At 758am, a 63 mph wind gust was 
         measureed in Olivia.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

This severe storm will be near...
  Hector around 815 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4476 9496 4481 9491 4485 9486 4486 9479
      4477 9459 4462 9485
TIME...MOT...LOC 1312Z 302DEG 33KT 4474 9478 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH

$$

MPG
003 
WWUS53 KMPX 151325
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
825 AM CDT Mon Jul 15 2024

MNC129-151335-
/O.EXP.KMPX.SV.W.0098.000000T0000Z-240715T1330Z/
Renville MN-
825 AM CDT Mon Jul 15 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RENVILLE COUNTY
WILL EXPIRE AT 830 AM CDT...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However, heavy rain is still possible with
this thunderstorm.

&&

LAT...LON 4476 9496 4481 9491 4485 9486 4486 9479
      4477 9459 4462 9485
TIME...MOT...LOC 1325Z 311DEG 31KT 4467 9466 

$$

MPG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 6:23 AM CDT, 1 hour 16 minutes earlier. Its key messages:

  • Severe weather possible this morning and Monday afternoon. Damaging wind is the primary threat, followed by hail. The risk for tornadoes is low.
  • Cooler and drier weather remains on track for the rest of the week.
Area forecast discussion, Jul 15, 6:23 AM CDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
623 AM CDT Mon Jul 15 2024

.KEY MESSAGES...

- Severe weather possible this morning and Monday afternoon.
  Damaging wind is the primary threat, followed by hail. The
  risk for tornadoes is low.

- Cooler and drier weather remains on track for the rest of the week.

&&

.DISCUSSION...
Issued at 244 AM CDT Mon Jul 15 2024

Current mosaic radar imagery shows a cluster of thunderstorms
currently over eastern ND. This activity is traveling southeast with
an additional band of thunderstorms developing along a zone of
frontogenesis downstream. Using the HRRR, as it seems to have the
best handle on the current precip, this activity will reach western
MN around 4 AM and travel through southern MN by mid-morning. The
frontogenesis band of storms shouldn't be overly strong, but one or
two supercells from the original cluster will follow in their wake.
The most likely track of the supercells looks to be a line from MOX
to BDH to MKT and the primary hazards associated with these storms
will be large hail and damaging winds. To the east, garden variety
thunderstorms and showers should spread across eastern MN and into
western WI. Thus, expect at least a wet morning for most of the
region before a dry period follows by early this afternoon. Once the
rain exits, temperatures should climb into the low to mid 80s.
However, another round of showers and thunderstorms is possible
later this afternoon, mainly in southeastern MN and west-central WI,
as a cold front sags south. CAMs and the Storm Prediction Center
aren't too optimistic about severe weather with this round, but a
stray damaging wind gust or large hailstone can't be ruled out. This
precip will exit to our southeast by this evening.

Following the cold front, a much milder air mass and strong surface
high pressure will settle over the Upper Midwest. This will set us
up for a very comfortable and dry stretch of weather Monday night
through at least Friday. Highs Tuesday through Thursday will
generally be in the 70s, as 80s don't look to make a return until
next weekend. A few upper 40s could even occur in our rural areas
Wednesday night, highlighting the coolness of this mid-summer air
mass. Precipitation chances will remain very low until next weekend
when long-range forecast models start to show weak impulses within
the north-northwesterly upper-level flow passing through our region.
However, the subtleness of these features combined with their spread
of timing and placement between models provides low forecast
confidence of precip next weekend at this time. We are likely
heading into our first prolonged stretch of dry weather after today.

&&

.AVIATION /12Z TAFS THROUGH 12Z TUESDAY/...
Issued at 617 AM CDT Mon Jul 15 2024

Ongoing convection across western Minnesota will impact
KRWF/KMKT/KSTC but less optimistic about strong convection
farther away from the best lift and instability. We will
maintain -SHRA for eastern TAF sites. For EAU, some IFR fog
will be addressed with a TEMPO. Low-end VFR cigs will likely
develop this afternoon as a cold frontal passage occurs with
another round of thunderstorms possible in southeast MN and
western WI. Confidence remains somewhat low so I allowed the
PROB30 to drop off for -TSRA at MKT, MSP, RNH, and EAU for this
afternoon's potential. Skies should clear this evening.
Southeasterly winds will turn more westerly as Monday
progresses, exceeding 10 knots by the afternoon. Northwesterly
winds will prevail this evening behind the cold front.

KMSP...Opted to just have -SHRA from 12-16Z as greater
confidence in morning thunderstorms is farther west. Did not
carry over the -TSRA PROB30 due to low confidence of additional
convection this afternoon.

/OUTLOOK FOR KMSP/
TUE...VFR, Wind NW 5-15 kts.
WED...VFR, Wind N 5-10 kts.
THU...VFR, Wind VRB 0-5 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.

&&

DISCUSSION...CTG
AVIATION...BPH
Hazardous weather outlook, Jul 15, 3:11 AM CDT, 4 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
311 AM CDT Mon Jul 15 2024

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
160815-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
311 AM CDT Mon Jul 15 2024

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Today and Tonight.

Strong to severe thunderstorms possible this morning across
western and central Minnesota. Damaging winds and large hail will
the be primary threats.

This afternoon an additional, but lower, chance for strong to
severe thunderstorms to develop again across eastern Minnesota
into western Wisconsin, Damaging wind gusts are the primary
threat, followed by large hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed.

In the hours before

Special weather statement, Jul 15, 6:05 AM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
605 AM CDT Mon Jul 15 2024

MNZ074-082-083-151145-
Brown MN-Blue Earth MN-Watonwan MN-
605 AM CDT Mon Jul 15 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BROWN...
SOUTHWESTERN BLUE EARTH AND NORTHEASTERN WATONWAN COUNTIES THROUGH
645 AM CDT...

At 605 AM CDT, Doppler radar was tracking a strong thunderstorm near
Hanska, or 8 miles south of New Ulm, moving southeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lake Crystal, Madelia, Good Thunder, Hanska, Vernon Center, Garden
City, and Searles.

This includes U.S. Highway 169 between mile markers 29 and 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4420 9460 4427 9449 4406 9396 4385 9422
      4385 9424
TIME...MOT...LOC 1105Z 308DEG 34KT 4419 9450

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

CTG
Local storm report, Jul 15, 6:09 AM CDT, 1 hour 30 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
609 AM CDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 AM     Hail             Sleepy Eye              44.30N 94.72W
07/15/2024  M1.00 Inch       Brown              MN   Public

            Report from mPING: Quarter (1.00 in.).

&&

mpg
Special weather statement, Jul 15, 6:17 AM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
617 AM CDT Mon Jul 15 2024

MNZ047-048-055-056-151200-
Chippewa MN-Stevens MN-Pope MN-Swift MN-
617 AM CDT Mon Jul 15 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN POPE...NORTH CENTRAL
CHIPPEWA...SOUTHEASTERN STEVENS AND SWIFT COUNTIES THROUGH 700 AM
CDT...

At 617 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 6 miles north of Lake Oliver, or 11 miles south of
Morris, moving southeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Benson, Hancock, Lake Hassel, Lake Oliver, Clontarf, Hagen, De Graff,
Danvers, Holloway, Benson Airport, Swift Falls, and Big Bend City.

This includes the following highways...
 U.S. Highway 12 between mile markers 24 and 51.
 U.S. Highway 59 between mile markers 141 and 162.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4545 9616 4556 9595 4538 9530 4502 9572
TIME...MOT...LOC 1117Z 307DEG 37KT 4543 9599

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

CTG
Local storm report, Jul 15, 7:12 AM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
712 AM CDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     Tstm Wnd Dmg     10 SW De Graff          45.15N 95.59W
07/15/2024                   Chippewa           MN   911 Call Center

            Semi was blown off Highway 29 near 120th St
            SE.

&&

mpg
Local storm report, Jul 15, 7:13 AM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
713 AM CDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 AM     Hail             Kerkhoven               45.19N 95.32W
07/15/2024  M1.00 Inch       Swift              MN   Public

            Report from mPING: Quarter (1.00 in.).

&&

mpg
Special weather statement, Jul 15, 7:32 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
732 AM CDT Mon Jul 15 2024

MNZ074-082-151315-
Brown MN-Watonwan MN-
732 AM CDT Mon Jul 15 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BROWN AND WATONWAN
COUNTIES THROUGH 815 AM CDT...

At 732 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of St. James, or 17 miles southwest of New Ulm, moving
southeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
St. James, Madelia, Hanska, Lewisville, South Branch, Darfur, La
Salle, Sveadahl, Grogan, St James Airport, and Echols.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4406 9487 4409 9486 4426 9461 4414 9436
      4385 9436 4384 9437 4385 9467
TIME...MOT...LOC 1232Z 307DEG 32KT 4410 9467

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

MPG

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 3:18 AM CDTSpecial Weather StatementMPXLac qui Parle42 min
Jul 15, 3:28 AM CDTSevere Thunderstorm WarningMPXLac qui Parle32 min
Jul 15, 3:56 AM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Yellow Medicine34 min
Jul 15, 4:18 AM CDTSevere Thunderstorm WarningMPXChippewa, Redwood, Renville, Yellow Medicine42 min
Jul 15, 4:40 AM CDTSpecial Weather StatementMPXLac qui Parle50 min
Jul 15, 4:53 AM CDTSevere Thunderstorm WarningMPXBrown, Redwood, Renville37 min
Jul 15, 5:27 AM CDTSevere Thunderstorm WarningMPXBrown, Redwood33 min
Jul 15, 5:44 AM CDTSevere Thunderstorm WarningMPXStevens46 min
Jul 15, 6:05 AM CDTSpecial Weather StatementMPXBlue Earth40 min
Jul 15, 6:17 AM CDTSpecial Weather StatementMPXSwift43 min
Jul 15, 6:30 AM CDTSevere Thunderstorm WarningMPXStevens, Swift30 min
Jul 15, 6:53 AM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Swift37 min
Jul 15, 7:14 AM CDTTornado WarningMPXChippewa, Kandiyohi, Renville31 min
Jul 15, 7:32 AM CDTSpecial Weather StatementMPXWatonwan43 min
Jul 15, 8:05 AM CDTSpecial Weather StatementMPXFaribault40 min
Jul 15, 10:07 AM CDTRiver Flood WarningMPXRedwood, Renville3 days

Nearby

Severe Thunderstorm Warnings in Minnesota, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.